# SDR QXEA9500406

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11075
- System (JASC): 4990 · APU Oil System
- Part: Oil Tank
- Part number: 36068121
- Condition: Leaking
- Location: Apu
- Component: Garrtt
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA - SMOKE COMMING FROM APU EXHAUST AND ALSO BEING CIRCULATED THROUGH AIR CONDITIONING PACK NR 2.  FUEL FOUND IN APU OIL SYSTEM.  APU OIL TANK REPLACED AND APU RESERVICED WITH OIL.  APU OPS CHECKED AND NO SMOKE OR SMELL NOTED FROM NR 2 PACK.  AIRCRAFT RETURNED TO SERVICE.
